# SDR A6WA299040585

- Difficulty date: September 16, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING, INBD FLAP VANE L/E BTWN WS 75.27 TO WS 97.70 LT WING, INBD FLAP VANE L/E REPAIRED IAW SRM 57-52-00, PAGE 201.  DUE TO DENT FOUND OUT OF LIMITSIAW SRM 57-52-00, FIG 101 (PAGE 102) REPAIR NR 01.  (K)
